# SDR SWI2024050800385

- Difficulty date: March 23, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: UNKNOWN
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR HANDLE HOUSING HAS NUMEROUS GOUGES (C-CHECK RO 5/6/2024)NEW AFT BAGGAGE DOOR HANDLE HOUSING ASSY, P/N H3415-31, S/N 2020, INSTALLED IAW CRJ 900 AMM 52-31-03-400-801-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND REFERENCE DWG CC670-38702 REV.-F. OPS CHECK GOOD SEE CONTINUE CARD FOR DETAILSCOMPLIED WITH TASK 51-900-1002-SKY
